# SDR IPXA2015110395460

- Difficulty date: October 20, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,236 hours, 6,824 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LEFT ELEVATOR UPPER SURFACE HAS 4 EA DENTS, 2 EA WITH CRACKS AT, 8.5" & 21.5" AFT OF L/E OF ELEVATOR MARKED.  AFT OF THE PCA HINGE POINTS.  REPAIRED LT ELEVATOR UPPER SURFACE IAW REO-G19308, REV A, SRM 55-21-12 & EO A300-5520-59129-A.
